MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. VISIUS SURGICAL THEATRE ICT; X-RAY SYSTEM, DIAGNOSTIC, COMPUTED TOMOGRAPHY, FULL-BODY

IMRIS - DEERFIELD IMAGING, INC. VISIUS SURGICAL THEATRE ICT; X-RAY SYSTEM, DIAGNOSTIC, COMPUTED TOMOGRAPHY, FULL-BODY
Model Number 115219-000
Medical Device Problem Codes Device Slipped (1584); Device Dislodged or Dislocated (2923); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer inspected the intra-operative ct system at the customer site and found no obvious signs of component malfunction, wear, or damage that may have caused or contributed to the reported event.System movement from home to scanning position was exercised multiple times during this inspection.Further investigation is in process and a follow-up report will be submitted with any updated findings.
 
Event or Problem Description
During a research, animal study case, the ict cable carrier linkages were discovered to have slipped off of the overhead support tray and remained suspended.This was observed by the user facility staff in between study case scans and was reported to occur during normal system movement.Scanning was reportedly not interrupted and no repeat scanning was required.The user facility staff lifted the cable carrier linkages back onto the support tray and completed the animal study case; a delay of 30 minutes was incurred during this time.After case completion the ct system was able to be moved back to the home position.
 
Additional Manufacturer Narrative
The root cause was established and relates to device design.The cable carrier (energy chain) travels on cieling-mounted support trays during ct imager movement between its home position and imaging position in the operating room.At the fixed ends of the cable carrier, the cable carrier is retained and unable to track off the support tray; however, in the straight sections of the support tray the tolerance inherent to the design allows enough movement for the cable carrier to track off of the support tray.This can lead to the reported event where the middle of the cable carrier falls off the support tray during normal system movement and remains suspended.Ct imager function was not impacted based on communications with the customer, and no scans were interrupted or repeated.Internal corrective action has been initiated to further address this issue.

Brand Name
VISIUS SURGICAL THEATRE ICT
Common Device Name
X-RAY SYSTEM, DIAGNOSTIC, COMPUTED TOMOGRAPHY, FULL-BODY
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
paul campbell
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key15655505
Report Number3010326005-2022-00015
Device Sequence Number2455537
Product Code JAK
UDI-Device Identifier00857534006219
UDI-Public00857534006219
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K130224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number115219-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown